# SDR GAIA01031

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE ACILITY.  CABIN FRAME DENTED AT BS 600, STRINGER 9R.  FABRICATED REPAIR DOUBLER IAW B727 SRM 53-10-2, FIG 4.  INSTALLED FRAME REPAIR DOUBLER AT BS 600 STRINGER 9R IAW B727 SRM 53-10-4.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
